MathSciNet Relay Station
MathSciNet bibliographic data
MR2272140 05A18 (05A15 05E10)
Chen, William Y. C.; Deng, Eva Y. P.; Du, Rosena R. X.; Stanley, Richard P.; Yan, Catherine H. Crossings and nestings of matchings and partitions. Trans. Amer. Math. Soc. 359 (2007), no. 4, 1555–1575.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement